# SDR YENA20151103548

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 44,204 hours, 15,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT CABIN FLOORBEAM -Y1732, FR 66, CORRODED.   REPAIRED THE FLOORBEAM IAW  SRM 53-41-14.
